# SDR ASAA2021051734846

- Difficulty date: May 17, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 39,214 hours, 11,499 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Relay
- Part number: KLD4N
- Condition: Faulted
- Location: Start Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER COMMANDING NORMAL ENG SHUTDOWN WITH #1 FUEL CUTOFF #1 ENG FAIL ILLUMINATED ON EGT & OTHER ENG INDICATIONS NORMAL. GROUNDED - YES. PER B737-800 FIM 73-05 TASK 805 ENG 1 EEC BITE TEST SHOWS ACTIVE FAULT FOR START LEVEL SIGNALS DISAGREE #76-31361. ENG 1 INPUT MONITORING SHOWS START LEVER POS AT IDLE AND START LEVER SEL AT CUTOFF. SW-LOC AT IDLE. SW-XCH AT CUTOFF. FURTHER TROUBLESHOOTING FOUND FAULT WITH R566 ENG1 START LEVER CHA RELAY. REMOVED AND REPLACED R566 RELAY. EEC TEST PASSED. ENG RUN NO FAULTS. REPAIR CONFIRMATION SUCCESSFUL. GRD VERIFICATION SUCCESSFUL. REMOVED AND REINSTALLED FWD L/H AND R/H SIDE NOSE WHEEL WELL PRESSURE PANELS TO F.O.M. IAW B737-800 AMM 53-14-01.
